Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 19, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 3, 2011, 3:53 AM CDT for Pushmataha County, Oklahoma. It took effect at May 3, 2011, 11:47 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 3:53 AM CDT (08:53 UTC)
- In effect from
- May 3, 2011, 11:47 AM CDT
- Expired
- May 3, 2011, 8:38 AM CDT
- In force
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 134 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kiamichi River near Antlers (ANTO2). The gauge peaked at 24.22 ft at May 3, 2011, 5:00 AM CDT.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
956 WGUS44 KTSA 030853 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 353 AM CDT TUE MAY 3 2011 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-031653- /O.NEW.KTSA.FL.W.0019.110503T1647Z-110504T0200Z/ /ANTO2.1.ER.110503T1647Z.110503T1800Z.110503T2000Z.NO/ 353 AM CDT TUE MAY 3 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE KIAMICHI RIVER NEAR ANTLERS. * FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 330 AM TUESDAY THE STAGE WAS 24.03 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 25.1 FEET BY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 25.0 FEET...MINOR FLOODING BEGINS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. CAMPERS ALONG THE RIVER SHOULD MOVE TO HIGHER GROUND. $$
1 follow-up statement
059 WGUS84 KTSA 031338 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 838 AM CDT TUE MAY 3 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-031408- /O.CAN.KTSA.FL.W.0019.000000T0000Z-110504T0200Z/ /ANTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 838 AM CDT TUE MAY 3 2011 THE FLOOD WARNING IS CANCELLED FOR THE KIAMICHI RIVER NEAR ANTLERS. * AT 830 AM TUESDAY THE STAGE WAS 23.95 FEET. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS CRESTED BELOW FLOOD STAGE AT 24.1 FEET...AND THE RIVER WILL REMAIN BELOW FLOOD STAGE. * IMPACT...AT 24.0 FEET...FASTER FLOWS ALONG THE RIVER ARE EXPECTED BUT NO FLOODING OCCURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 3, 3:01 AM CDT, 52 minutes earlier.
Area forecast discussion, May 3, 3:01 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
301 AM CDT TUE MAY 3 2011
.DISCUSSION...
AFTER A CHILLY BEGINNING THIS MORNING... A PERIOD OF FAIRLY TRANQUIL
WEATHER WILL COMMENCE ACROSS THE AREA... WITH GENERALLY CLEAR
SKIES AND A WARMING TREND LEADING INTO THE UPCOMING WEEKEND. HIGH
TEMPERATURES... THOUGH MODEST TODAY... SHOULD REACH 80 DEGREES ACROSS
MUCH OF THE AREA BY FRIDAY... WITH UPPER 80S IN STORE BY SUNDAY.
THERE WILL BE A BRIEF BREAK IN THE TREND AS A PASSING UPPER TROUGH
PUSHES A WEAK SURFACE FRONT THROUGH THE REGION THURSDAY. THIS WILL
BRING ONLY MINOR TEMPERATURE CHANGES AND A LOW CHANCE OF SHOWERS AND
THUNDERSTORMS TO MAINLY THE NORTHERN HALF OF THE FORECAST AREA. THIS
SYSTEM WILL PASS QUICKLY AND DRY CONDITIONS WILL THEN PREVAIL INTO
AT LEAST SUNDAY.
BY LATE IN THE WEEKEND... UPPER FLOW IS EXPECTED TO TRANSITION FROM
NEAR ZONAL TO SOUTHWESTERLY AS A DEEPENING TROUGH DEVELOPS ABOVE
THE WESTERN CONUS. PERSISTENT SOUTHERLY FLOW AT LOW LEVELS ACROSS
THE SOUTHERN PLAINS SHOULD PROVIDE ENOUGH MOISTURE FOR SCATTERED
THUNDERSTORMS TO DEVELOP AS MINOR DISTURBANCES IN THE FLOW ALOFT
TRAVERSE THE REGION SUNDAY AND INTO THE EARLY PART OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 46 75 51 / 0 0 0 10
FSM 68 41 74 49 / 0 0 0 10
MLC 67 43 74 50 / 0 0 0 10
BVO 69 41 75 48 / 0 0 0 20
FYV 63 35 69 44 / 0 0 0 10
BYV 60 36 68 45 / 0 0 0 10
MKO 63 44 72 49 / 0 0 0 10
MIO 68 40 75 48 / 0 0 0 10
F10 65 44 73 50 / 0 0 0 10
HHW 69 43 74 49 / 0 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY UNTIL 9 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ064.
AR...NONE.
&&
SHORT TERM...18
LONG TERM....06Hazardous weather outlook, May 2, 10:50 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1050 PM CDT MON MAY 2 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1050 PM CDT MON MAY 2 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. DISCUSSION... THE BULK OF THE RAIN HAS SHIFTED EAST OF THE REGION TONIGHT WITH ONLY A FEW LINGERING SHOWERS. ALTHOUGH THE HEAVY RAIN HAS ENDED ...EXCESS RUNOFF WILL REMAIN POSSIBLE IN A FEW AREAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A WARMING TREND WILL ENSUE FOR MUCH OF THE WEEK...WITH THUNDERSTORM CHANCES INCREASING SLIGHTLY FRIDAY NIGHT THROUGH THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 6:25 AM CDT | Dense Fog Advisory | TSA | Adair, Cherokee, Delaware | 4 hr |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.